# SDR SIMA200528313

- Difficulty date: October 5, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 11,383 hours, 10,229 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW GOT VISIBLE SMOKE IN CABIN AND A LAV SMOKE EICAS MESSAGE.  REPLACED NR 1 ENGINE DUE TO CARBON SEAL LEAKING.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.  (SW21200600331) (K)
